# SDR SWAA2022050391709

- Difficulty date: April 6, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LH BAFFLE BETWEEN BS500B AND BS500C FOUND CRACKED APPRX LBL 23 / [01] REMOVED FWD CARGO LH BAFFLE BETWEEN STA 500B AND 500C LBL23 PER REF B737 SRM 51-4-02-0G-0;[02] LOCATED AND DRILLED NEW BAFFLE AT CARGO LH BETWEEN STA 500B AND 500C LBL23 PER REF B737 SRM 51-40-05-0G-0;[03] CORRECTING REF ON STEP 1. SRM 51-40-02-0G-0;[04] VERIFIED STEPS 1; 2 ;& 3 OK TO INSTALL NEW BAFFLE;[05] INSTALLED NEW BAFFLE AT FWD CARGO LH BETWEEN STA 500B AND 500C LBL23 PER REF B737-700 SRM 51-40-02-0G-0 AND DWG#143A7505.;[06] REMOVED AND INSTALLED NEW BAFFLE AT FWD CARGO LH BETWEEN STA 500B AND 500C LBL23 PER REF B737-700 SRM 51-40-02-0G-0 AND DWG#143A7505.;[07] VERIFIED STEP #5.;[08] FINAL INSPECTION; BAFFLE REPLACED.
